# SDR AALA202508206234

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N8031M
- Make and model: Airbus A319-115
- Aircraft serial: 6595
- Aircraft time: 29,027 hours, 13,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 18ABC PATH EMERGENCY LIGHT INOP. MAINTENANCE FOUND LOOSE CONNECTOR UNDER SEAT 18ABC, SECURED CONNECTOR, OPS CHECKS GOOD PER AMM 33-51-00.
